HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大學工學部紀要 = Memoirs of the Faculty of Engineering, Hokkaido University >
Vol.12 No.1 >

A Numerical Method for Stability Analysis of Time-Varying Linear Systems With Periodic Coefficients

Files in This Item:
12(1)_33-48.pdf594.43 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/37849

Title: A Numerical Method for Stability Analysis of Time-Varying Linear Systems With Periodic Coefficients
Authors: Tagawa, R. Browse this author
Issue Date: Feb-1967
Publisher: Hokkaido University
Journal Title: Memoirs of the Faculty of Engineering, Hokkaido University
Journal Title(alt): 北海道大学工学部紀要
Volume: 12
Issue: 1
Start Page: 33
End Page: 48
Type: bulletin (article)
URI: http://hdl.handle.net/2115/37849
Appears in Collections:北海道大學工學部紀要 = Memoirs of the Faculty of Engineering, Hokkaido University > Vol.12 No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University